# SDR HALA2013071600090

- Difficulty date: July 16, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 79,756 hours, 33,375 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623303
- Part serial: MX367349
- Condition: Failed
- Location: Hyd System
- Part time: 13,390 hours, 2,672 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HYD DEMAND PUMP FAILURE.  R & R LT HYD ACMP IAW AMM 29-11-01, OPS AND LEAK CHECK GOOD.
